# SDR VNAA20251004010

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAILS BTW FS 485 TO FS 977 AT PASSENGER CABIN.  LT SIDE SEAT RAILS BTW FS 485 TO FS 977 AT PASSENGER CABIN DUE TO EXCESSIVE DAMAGE WERE FOUND OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG. A12)
